# SDR IPXA2023113091796

- Difficulty date: November 21, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 34,796 hours, 12,226 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Part serial: NA
- Condition: Leaking
- Location: L2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**L2 WINDOW SQUEALING IN FLT R/R L2 WINDOW SEAL PER AMM 56-11-11. LEAK CHECKS GOOD.
